# SDR AALA202207207935

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 9,179 hours, 2,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK FOUND AFT LEFT HAND DOOR DAMPER AND EMERGENCY CYLINDER SHOWING LOW PRESSURE. SERVICED DOOR DAMPER AND EMERGENCY CYLINDER PER AMM 52-10-00.
